# SDR ASAA0956341

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 11,082 hours, 3,270 cycles
- Engine: Cfmint CFM567B27
- Engine time: 12,035 hours, 3,521 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33906
- Part serial: LMDN7670
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 22,767 hours, 8,977 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENG NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED ON TAXI OUT.  ON AT 2121 THEN WENT OUT THEN BACK ON AT 2123 AND THEN OUT AGAIN.  PERFORMED FIM TASK 73 31 00 810 802 EEC FOUND TO BE BAD.  REMOVED AND REPLACED NR 2 ENGINE EEC REF MM 73 21 60.  PERFORMED OPS CHECK, ALL TEST GOOD AND NO FAULTS FOUND.  REPLACED NR 2 FUEL FILTER ELEMENT REF AMM 73 11 02 000 801 F00 AND 73 11 02 400 801 F00.  ACCOMPLISHED LEAK CHECK, CHECK GOOD REF MM 71 00 00.
